American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65L99) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Antonella Zanna. Recurrence relations and convergence theory of the generalized polar decomposition on Lie groups. Math. Comp. 73 (2004) 761-776. MR 2031405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] W. R. Oudshoorn and M. van der Put. Lie symmetries and differential Galois groups of linear equations. Math. Comp. 71 (2002) 349-361. MR 1863006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] I. A. Blatov and V. V. Strygin. On best possible order of convergence estimates in the collocation method and Galerkin's method for singularly perturbed boundary value problems for systems of first-order ordinary differential equations. Math. Comp. 68 (1999) 683-715. MR 1620211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Konstantin Mischaikow and Marian Mrozek. Chaos in the Lorenz equations: A computer assisted proof. Part II: Details. Math. Comp. 67 (1998) 1023-1046. MR 1459392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. Palencia. On the stability of variable stepsize rational approximations of holomorphic semigroups . Math. Comp. 62 (1994) 93-103. MR 1201070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] I. Lasiecka and R. Triggiani. Numerical approximations of algebraic Riccati equations for abstract systems modelled by analytic semigroups, and applications . Math. Comp. 57 (1991) 639--662, S13--S37. MR 1094953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Renato Spigler and Marco Vianello. A numerical method for evaluating zeros of solutions of second-order linear differential equations . Math. Comp. 55 (1990) 591-612. MR 1035945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. van Veldhuizen. Convergence results for invariant curve algorithms . Math. Comp. 51 (1988) 677-697. MR 930220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Werner C. Rheinboldt. Differential-algebraic systems as differential equations on manifolds . Math. Comp. 43 (1984) 473-482. MR 758195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. Leonard Brown. Stability of sequences generated by nonlinear differential systems . Math. Comp. 33 (1979) 637-645. MR 521279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Fred T. Krogh. Recurrence relations for computing with modified divided differences . Math. Comp. 33 (1979) 1265-1271. MR 537970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jack W. Mosevich. Identifying differential equations by Galerkin's method . Math. Comp. 31 (1977) 139-147. MR 0426447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Byron L. Ehle and Zdenek Picel. Two-parameter, arbitrary order, exponential approximations for stiff equations . Math. Comp. 29 (1975) 501-511. MR 0375737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Arthur David Snider and Gary Charles Fleming. Approximation by aliasing with application to ``Certaine'' stiff differential equations . Math. Comp. 28 (1974) 465-473. MR 0343637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. F. Shampine. Local extrapolation in the solution of ordinary differential equations . Math. Comp. 27 (1973) 91-97. MR 0331803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. C. Butcher. A convergence criterion for a class of integration methods . Math. Comp. 26 (1972) 107-117. MR 0305609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. C. Butcher. An algebraic theory of integration methods . Math. Comp. 26 (1972) 79-106. MR 0305608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. W. Klopfenstein and C. B. Davis. ${\rm PECE}$ algorithms for the solution of stiff systems of ordinary differential equations . Math. Comp. 25 (1971) 457-473. MR 0298956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] L. F. Shampine and H. A. Watts. Comparing error estimators for Runge-Kutta methods . Math. Comp. 25 (1971) 445-455. MR 0297138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1